# SDR HEEA060114

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Failed
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER FAILED 2.1 ON SST BENCH.
